Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 19, 2008, 8:00 PM MDT for 16 counties in Colorado. It took effect at Apr 20, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2008, 8:00 PM MDT (02:00 UTC)
- In effect from
- Apr 20, 2008, 12:00 PM MDT
- Expired
- Apr 20, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 4361 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 200200 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 800 PM MDT SAT APR 19 2008 COZ238>251-201000- /O.EXP.KBOU.FW.W.0006.000000T0000Z-080420T0200Z/ /O.NEW.KBOU.FW.W.0007.080420T1800Z-080421T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 800 PM MDT SAT APR 19 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY FOR FIRE WEATHER ZONES 238 THROUGH 251 WHICH INCLUDES THE INTERSTATE 25 CORRIDOR AND THE NORTHEAST PLAINS... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY. THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. GUSTY SOUTHERLY WINDS AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED TO RETURN ON SUNDAY AFTERNOON. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED FROM 12 PM TO 8 PM MDT SUNDAY. AREAS IN THE WARNING WILL AGAIN INCLUDE THE INTERSTATE 25 CORRIDOR AND NORTHEAST PLAINS OF COLORADO. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED SUNDAY AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO AROUND 10 PERCENT. THE GUSTY WIND AND LOW HUMIDITY WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
4 follow-up statements
000 WWUS85 KBOU 201007 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 407 AM MDT SUN APR 20 2008 COZ238>251-201815- /O.CON.KBOU.FW.W.0007.080420T1800Z-080421T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 407 AM MDT SUN APR 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING HOURS. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED FROM 12 PM TO 8 PM MDT. AREAS IN THE WARNING WILL AGAIN INCLUDE THE INTERSTATE 25 CORRIDOR AND NORTHEAST PLAINS OF COLORADO. SOUTHWEST WINDS OF 15 TO 30 MPH WITH A FEW HIGHER GUSTS CAN BE EXPECTED THIS AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO AROUND 10 PERCENT. THE GUSTY WINDS AND LOW HUMIDITIES WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 201808 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1208 PM MDT SUN APR 20 2008 COZ238>251-210200- /O.CON.KBOU.FW.W.0007.000000T0000Z-080421T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1208 PM MDT SUN APR 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE NORTHEAST PLAINS FOR GUSTY WINDS AND LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS OF 15 TO 30 MPH WILL CONTINUE ACROSS THE NORTHEAST PLAINS THIS AFTERNOON...CONTINUING INTO THE EARLY EVENING. SOME GUSTS TO 40 MPH ARE ALSO POSSIBLE. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO AROUND 10 PERCENT. THE GUSTY WINDS AND LOW HUMIDITIES WILL COMBINE WITH DRY FUELS TO CREATE CRITICAL FIRE CONCERNS THROUGH EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ LESZCYNSKI
000 WWUS85 KBOU 202339 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 539 PM MDT SUN APR 20 2008 COZ238>251-210200- /O.CON.KBOU.FW.W.0007.000000T0000Z-080421T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 539 PM MDT SUN APR 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE NORTHEAST PLAINS FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ... WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH...WITH OCCASIONAL GUSTS TO AROUND 40 MPH WILL CONTINUE ACROSS THE NORTHEAST PLAINS AND THE FRONT RANGE URBAN CORRIDOR OF COLORADO INTO THE EVENING HOURS. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND DRY FUELS TO KEEP ELEVATED FIRE DANGER OVER THE WARNING AREA INTO THE EVENING HOURS. A COLD FRONT WILL BE PUSHING ACROSS THE WARNING AREA LATER THIS EVENING BRINGING SHIFTING WINDS...COOLER TEMPERATURES AND AN INCREASE IN RELATIVE HUMIDITIES OVERNIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 210148 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 748 PM MDT SUN APR 20 2008 COZ238>251-210300- /O.EXP.KBOU.FW.W.0007.000000T0000Z-080421T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 748 PM MDT SUN APR 20 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO DECREASE THIS EVENING. ALSO...RELATIVE HUMIDITIES OF 10 TO 20 PERCENT WILL CLIMB ABOVE 20 PERCENT SHORTLY AFTER 8 PM. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. WINDS WILL SHIFT TO THE NORTHWEST AND BRIEFLY INCREASE BEHIND A COLD BETWEEN 8 PM AND 11 PM. THIS FRONT WILL ALSO BRING COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 19, 2:40 PM MDT, 5 hours 20 minutes earlier.
Area forecast discussion, Apr 19, 2:40 PM MDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 240 PM MDT SAT APR 19 2008 .SHORT TERM...UPPER TROUGH MOVING INTO GREAT BASIN IS INCREASING THE SOUTHWEST FLOW ALOFT OVER AREA. ACROSS PLAINS...SOUTHERLY WINDS HAVE DEVELOPED IN RESPONSE TO SURFACE HIGH OVER KANSAS...AND HAVE BECOME A BIT GUSTY AS THE STRONGER WINDS MIXED TO THE SURFACE. DEWPOINTS HAVE DROPPED INTO THE TEENS MOST AREAS OF THE PLAINS WITH HUMIDITY READINGS AROUND 15% OR LESS. LATEST RUC INDICATES LITTLE CHANGE IN CURRENT CONDITIONS THROUGH 00Z...WILL KEEP RED FLAG WARNING GOING TILL 02Z FOR PLAINS. AFTER THAT...SURFACE WINDS DECREASE A BIT WITH INCREASING DEWPOINTS AS LOW LEVEL MOISTURE GETS ADVECTED INTO AREA. AS FOR MOUNTAINS...GUSTY WINDS TO CONTINUE...ESPECIALLY OVER THE RIDGES. SOME HIGH LEVEL MOISTURE MOVES ACROSS AREA...NOT ENOUGH TO MAKE ANY IMPACT. ON SUNDAY...SOUTHWEST FLOW ALOFT WILL CONTINUE TO INCREASE AS TROUGH MOVES CLOSER TO COLORADO. MODEL CROSS SECTIONS CONTINUE TO SHOW A BATCH OF MID LEVEL MOISTURE MOVING INTO MOUNTAINS DURING THE AFTERNOON...APPEARS TO BE ASSOCIATED WITH A WEAK SHORTWAVE. MODELS SHOW SOME QG ASCENT OVER MOUNTAINS AT THAT TIME. WITH LAPSE RATES AROUND 8 C/KM...COULD SEE SOME AFTERNOON BUILDUPS. NOT EXPECTING ANY PRECIP AT THIS TIME...SO WILL KEEP POPS ZERO. MAIN CONCERN AGAIN WILL BE FIRE WEATHER ISSUES ACROSS PLAINS DURING AFTERNOON...AS GUSTY SOUTHWEST WINDS EXPECTED TO DEVELOP WITH RELATIVE HUMIDITY READINGS IN THE TEENS. TO AVOID ANY CONFUSION WITH CURRENT RED FLAG WARNING...WILL LET THE EVENING CREW HOIST THE HILIGHT FOR TOMORROW AFTER TODAYS WARNING ENDS. GUIDANCE TEMPERATURES LOOK A BIT TOO COOL GIVEN THE INCREASE IN SOUTHWEST WINDS. CURRENT TEMPERATURE GRIDS SEEM MORE REASONABLE...WILL MAKE MINIMAL CHANGES. .LONG TERM...LARGE SCALE TROUGH OVER THE PACIFIC NORTHWEST WILL SPIT SOME ENERGY OUR WAY FROM TIME TO TIME EARLY IN THE PERIOD WITH MOST OF IT HEADING ACROSS WYOMING. EXACT TIMING OF THESE FEATURES IS LESS THAN EXACT BUT IT WOULD APPEAR THAT THE IMPACT ON OUR AREA WON/T BE TERRIBLY SIGNIFICANT...SLIGHT CHANCE OF SOME PRECIPITATION ...COOLER TEMPERATURES AND SOME INCREASE IN THE WINDS APPEARS TO BE ABOUT IT. THE COOLER TEMPERATURES AND ASSOCIATED HIGHER RELATIVE HUMIDITIES WILL ALLEVIATE THE FIRE WEATHER PROBLEMS THAT WE ARE PRESENTLY EXPERIENCING. TOWARDS MIDWEEK THE MODELS SUGGEST THAT A RIDGE MAY BUILD INTO THE PACIFIC NORTHWEST FORCING A STRONGER TROUGH ACROSS THE CENTRAL ROCKIES. HAVE MADE RELATIVELY MINOR CHANGES TO THE GRIDS IN THE LONGER TERM TO REFLECT THESE THOUGHTS. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH SUNDAY. SOUTHERLY SURFACE GRADIENT ACROSS PLAINS TO WEAKEN AFTER 00Z WITH SURFACE WINDS DECREASING AND DRAINAGE PATTERN DEVELOPING. SOUTHWEST WINDS TO INCREASE AFTER 18Z...WITH SOME GUSTS TO 30 KTS EXPECTED AT THE LOCAL AIRPORTS. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 02Z FOR NORTHEAST PLAINS...COZ238>251. && D-L/ET
Hazardous weather outlook, Apr 19, 11:06 AM MDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1106 AM MDT SAT APR 19 2008 COZ030>051-201200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1106 AM MDT SAT APR 19 2008 ...RED FLAG WARNING FOR NORTHEAST PLAINS UNTIL 8 PM MDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY. THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON... WITH SOME GUSTS TO 35 MPH. IN ADDITION...HUMIDITY READINGS WILL DROP TO AROUND 10 PERCENT. THE GUSTY WIND AND LOW HUMIDITY WILL COMBINE WITH THE DRY FUELS ACROSS THE PLAINS TO CREATE CRITICAL FIRE CONCERNS THROUGH THE EARLY EVENING. THUS...A RED FLAG WARNING IS IN EFFECT FOR THE PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DRY AND WARM CONDITIONS WILL CONTINUE ON SUNDAY KEEPING THE FIRE DANGER ELEVATED EAST OF THE MOUNTAINS. ASIDE FROM THAT NO HAZARDOUS WEATHER IS EXPECTED THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/ET
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.